MAUDE Adverse Event Report: MICROMAR INDUSTRIA E COMERCIO LTDA EASYDRILL PERFORATOR; DRILLS, BURRS, TREPHINES & ACCESSORIES (COMPOU

MICROMAR INDUSTRIA E COMERCIO LTDA EASYDRILL PERFORATOR; DRILLS, BURRS, TREPHINES & ACCESSORIES (COMPOU
Model Number DM0010FAA
Medical Device Problem Code Device Remains Activated (1525)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/07/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3: product analysis: no conclusion can be drawn.No evaluation was performed, as the device was not returned.If the device is returned in the future, product analysis may be performed.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that when using the item, it kept on drilling on 1 side, as the other side was already through the skull.Luckily no dura tear.It was reported that the patient was alive - no injury.
 
Event or Problem Description
On follow-up, it was confirmed that the no photographic records or images, patient had no relevant bone disease or comorbidities, all holes with this drill and electric motor was used.Additional regarding the event was being followed up.
 
Additional Manufacturer Narrative
H3: product analysis: no conclusion can be drawn.Device evaluation anticipated but not yet begun.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Product analysis: evaluation could not reproduce the reported malfunction of continues to run.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
EASYDRILL PERFORATOR
Common Device Name
DRILLS, BURRS, TREPHINES & ACCESSORIES (COMPOU
Manufacturer (Section D)
MICROMAR INDUSTRIA E COMERCIO LTDA
cpnj: 53.168.142/0001-29
av. marginal ao corrego da ser
sao paulo,sp 09980 -390
BR  09980-390
Manufacturer (Section G)
MICROMAR INDUSTRIA E COMERCIO LTDA
cpnj: 53.168.142/0001-29
av. marginal ao corrego da ser
sao paulo,sp 09980 -390
BR   09980-390
Manufacturer Contact
natalia matos
cnpj: 53.168.142/0001-29
av. marginal ao corrego da ser
sao paulo,sp 09980--39
BR   09980-39
140575722
MDR Report Key22641068
Report Number1625507-2025-01876
Device Sequence Number20188277
Product Code HBF
UDI-Device Identifier07898959543593
UDI-Public(01)07898959543593(17)290124(10)0071/25
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K141455
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDM0010FAA
Device Catalogue NumberDM0010FAA
Device Lot Number0071/25
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/07/2025
Supplement Date Received by Manufacturer07/29/2025
11/27/2025
Initial Report FDA Received Date07/29/2025
Supplement Report FDA Received Date08/21/2025
12/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown